MathSciNet Relay Station
MathSciNet bibliographic data
MR1179284 (93i:35030) 35D05 (35C15)
Lu, Guozhen Existence and size estimates for the Green's functions of differential operators constructed from degenerate vector fields. Comm. Partial Differential Equations 17 (1992), no. 7-8, 1213–1251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement